I am having terrible side effects Can I just stop or do I need to split up the capsule for a few days? What can I expect ?I can't believe it could be worse than these side effects that have me homebound and non functioning
Yes Campbell sometimes we can't really tell side effects over the panic and anxiety you don't really want to do anything until you talk with your doctor he or she may be able to give you something else to offset the sideeffects And 10 days you slow down it could still mess you up it would be better to get some of the weaker capsules than trying to break the capsules so you know the dose you are really getting... so check with your doctor tomorrow dear this is not uncommon alot of times after a few weeks with this medication the side effects start getting better and if the doctor adds something for you anxiety that may help a lot Please call the doctor before doing anything..Good luck it does get better..sadly sometimes it takes several trys at different doses,or medications before getting that one that helps and with the least amount of side effects..Chuck1957
Yes, the best tip is to revisit the Dr who prescribe it and discuss this, as this med is prescribed with your need(s) in mind, not for anyone other than the prescribing physician to approve if, when and how you should stop, especially after such a short time, as it needs a good 3-weeks to begin to settle in..
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 6 answers
Posted 13 Mar 2012 • 6 answers
Posted 29 May 2012 • 13 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 8 Dec 2014 • 2 answers